| | PLease read no acne in a while, But can Differin cause more damage then good?
Well first off,im back on the board and happy to be. For some reason it wouldnt let me post for like the past 2 months, but today it finally worked.
Most know if not, ill sumarize. I have oily t zone skin and I had pimples mostly on my cheeks. Now not tons of pimples, but the ones i got where big and hard more like cysts, or pimples that just reoccuring in the same spot and then going away and then coming back.
I tried all the basic stuff, and got proactiv it worked then stopped. I went to the derm and she prescribed Differin. I started it and broke out worse. Now it has been like over a month and i havent had like any real breakouts. Maybe a pimples or 2 hear, but nothing like i was getting, this stuff is working great.
My concern is the long tern effect. how long do i have to use it, and is it going to jsut hurt my skin more. It says only use it at night ,which i was doing but i was still breaking out. SO i use it morning and night, but very litle in morning and like i said for over a month now no breakouts. Am i harming my skin by using it 2 times a day? my skin seems to be fine and all, I just dont know what else i can do cause this is the only stuff that worked. I think it makes my skin feel a little tight, but it doesnt flake, should i still moisturize?